If you need an accessible version of this item please contact JSTOR User Support

Identity and Cardinality: Geach and Frege

William P. Alston and Jonathan Bennett
The Philosophical Review
Vol. 93, No. 4 (Oct., 1984), pp. 553-567
Published by: Duke University Press on behalf of Philosophical Review
DOI: 10.2307/2184827
Stable URL: http://www.jstor.org/stable/2184827
Page Count: 15
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Identity and Cardinality: Geach and Frege
Preview not available

Page Thumbnails

  • Thumbnail: Page 
553
    553
  • Thumbnail: Page 
554
    554
  • Thumbnail: Page 
555
    555
  • Thumbnail: Page 
556
    556
  • Thumbnail: Page 
557
    557
  • Thumbnail: Page 
558
    558
  • Thumbnail: Page 
559
    559
  • Thumbnail: Page 
560
    560
  • Thumbnail: Page 
561
    561
  • Thumbnail: Page 
562
    562
  • Thumbnail: Page 
563
    563
  • Thumbnail: Page 
564
    564
  • Thumbnail: Page 
565
    565
  • Thumbnail: Page 
566
    566
  • Thumbnail: Page 
567
    567